3 thoughts on “MASS HYSTERIA CAUSES BENZO BUDDIES BENZO BELLY OUTBREAK

  1. Jumped 3 months ago and have lost 20 lbs and eat really well and try to do everything right. Stomach still boats right out as soon as I eat or drink anything. Horrific withdrawal symptoms. These drugs should be taken right of the market. Jumping of them is a living hell.

  2. Mike did you taper? Also have you had an endoscopy ?I’m not saying it’s not withdrawal , it probably is but Best to check to make sure the not anything medical. That’s the thing not everyone goes through terrible withdrawals and some people have none at all. I don’t think they should be taken off the market because not everyone reacts the same . Hell some people have died from otcs.

  3. https://www.mayoclinic.org/diseases-conditions/acute-liver-failure/symptoms-causes/syc-20352863

    “Acetaminophen overdose. Taking too much acetaminophen (Tylenol, others) is the most common cause of acute liver failure in the United States. Acute liver failure can occur after one very large dose of acetaminophen, or after higher than recommended doses every day for several days.”

    ^ Yet we don’t have “Tylenol Warriors” calling for the banning of Tylenol!

Leave a Reply

Your email address will not be published. Required fields are marked *